MathSciNet Relay Station
MathSciNet bibliographic data
MR277482 (43 #3215) 10.32 (12.00)
Ax, James On Schanuel's conjectures. Ann. of Math. (2) 93 1971 252–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement